# SDR MASA2019042111815

- Difficulty date: April 21, 2019
- Submitted: April 21, 2019
- Operation: Air carrier
- Aircraft: N80348
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000599
- Aircraft time: 6,649 hours, 3,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA 1 FLASHLIGHT INOP.  R2 BULB, OPS CHECK GOOD
